Motrin Children's Dye-Free Pain Reliever/Fever Reducer, Original Berry Flavor 4 oz (1 Pack)
For people who don't fool around with pain.
Purpose Pain Reliever, Fever Reducer
Manufacturer J & J
Active Ingredients 1 Teaspoon: Ibuprofen (NSAID Nonsteroidal Anti-Inflammatory Drug) 100 mg
Directions This produce does not contain directions or complete warnings for adult use. Do not give more than directed. Do not give longer than 10 days, unless directed by a doctor (see warnings). Shake well before using. Find right dose on chart. If possible, use weight to dose; otherwise use age. Use only enclosed measuring cup. If needed, repeat dose every 6-8 hours. Do not use more than 4 times a day. Replace original bottle cap to maintain child resistance. Dosing: Under 2 years ask a doctor. Weight: 24-35 lbs, Age: 2-3 years, Dose: 1 tsp or 5 mL. Weight: 36-47 lbs, Age: 4-5 years, Dose: 1 1/2 tsp or 7.5 mL. Weight: 48-59 lbs, Age: 6-8 years, Dose: 2 tsp or 10 mL. Weight: 60-71 lbs, Age: 9-10 years, Dose: 2 1/2 tsp or 12.5 mL. Weight: 72-95 lbs, Age: 11 years, Dose: 3 tsp or 15 mL. Each teaspoon contains: sodium 2 mg. Store between 20-25 degrees C (68-77 degrees F).
Inactive Ingredients Acesulfame Potassium; Anhydrous Citric Acid; Flavors; Glycerin; Polysorbate 80; Pregelatinized Starch; Purified Water; Sodium Benzoate; Sucrose; Xanthan Gum
Uses Temporarily: Relieves minor aches and pains due to the common cold, flu, sore throat, headache and toothache. Reduces fever. For ages 2 to 11. Lasts up to 8 hours. Non-staining. Alcohol free.